# SDR FDEA201808152033

- Difficulty date: August 15, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E,  XOS 906 RIB DOUBLER CRACKED.  THE DOUBLER WAS REMOVED IAW SRM 51-31-01-0G,   FABRICATED A NEW DOUBLER IAW DWG ARB3954, REVISION K.  INSTALLED THE NEW DOUBLER IAW SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
